# SDR ASAA2020011331837

- Difficulty date: January 9, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 45,759 hours, 13,761 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT "WXR FAIL" MESSAGE DISPLAYED ON CAPT NAV DISPLAY. GROUNDED - YES. ACCOMPLISHED WEATHER RADAR SYS OPERATIONAL TEST REFERENCE AMM 34-43-00-710-802-001. OPERATIONAL TEST PASS. OK FOR SERVICE.
